# SDR UALA2013040302170

- Difficulty date: April 2, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 39,829 hours, 16,293 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 62
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HOT AIR FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED TRIM PRESSURE REGULATING VALVE, OPS CHECKED GOOD.
